T Nation

3 Weeks on TRT, Belly Fat Increase

Hey folks,

Recently the doc put me on the following protocol:
200mg/week Test Cyp;
500iu twice weekly HCG;
1mg/week Anastrozole

Its only been 3 weeks but I feel like my abdominal fat has increased a bit.
I’ve been hitting the weights pretty hard, I see some muscle gain.
My body weight has increased ~2kg, my diet hasn’t really changed though.

Thoughts?

HCG can increase water weight, add to that you dosage seems excessive and we know nothing of your pre-TRT labs to know if your protocol is correct for you.

Your SHBG will be the big deciding factor whether or not this protocol will be successful. Large infrequent injections causes testosterone and estrogen spikes, this can cause excess estrogen and water retention.

Your AI dosing is excessive, your doctor doesn’t seem up to date on modern TRT protocols.

Has your waist measurement increased? You’ve probably gained some muscle weight. The abdominal fat will go in six months. Early weight changes, without dietary changes, are usually due to water retention and/or muscular gain.